MAUDE Adverse Event Report: SPINEOLOGY INC. OPTIMESH; INTERVERTEBRAL BODY GRAFT CONTAINMENT

SPINEOLOGY INC. OPTIMESH; INTERVERTEBRAL BODY GRAFT CONTAINMENT
Model Number 10-10-100-4
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 05/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a two-level interbody fusion procedure with placement of two optimesh devices without incident.Approximately one (1) month later, the patient experienced recurring leg pain, prompting medical attention.Imaging showed obstruction in the canal.A revision surgery was conducted to remove and replace both implants with a static cage.This report applies to optimesh device two of two.
 
Additional Manufacturer Narrative
The information contained in this report is being provided to the fda to comply with medical device reporting regulations and is based on information submitted by others that may not be factually correct.This submission does not constitute a determination of admission that a device has malfunctioned or that a device is related to an injury or death.Pursuant to manufacturer policy, events resulting in a revision surgery are deemed a serious injury as defined in 21 cfr 803.3 and are determined to be mdr reportable events.

Brand Name
OPTIMESH
Common Device Name
INTERVERTEBRAL BODY GRAFT CONTAINMENT
Manufacturer (Section D)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
saint paul MN 55128 5455
Manufacturer (Section G)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
saint paul MN 55128 5455
Manufacturer Contact
megan polos
7800 3rd street n.
suite 600
saint paul, MN 55128-5455
6512568505
MDR Report Key17171206
Report Number2135156-2023-00005
Device Sequence Number6649443
Product Code OQB
UDI-Device IdentifierM7403002628
UDI-Public+M7403002628/$$3271001S24404B
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
DEN200010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-10-100-4
Device Catalogue Number300-2628
Device Lot NumberS24404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale